Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Headaches, dizziness, stomach cramps. Why is BP high? Is vertrol recommended?

i am 67 years of age.I went to see my doctor last week because i have been having headache dizziness and he told me my blood pressure was high,170 over 100,and give me Losacar-H and i take one tablet once a day,but i still have dizzy headaches from time to time,and i have a like squizy stomach ache,do you think it is side affects from the tablet?And as well the doctor as give tablets for dizzy headaches they are called vertrol 16mg,but the doctor told me only take them if you need them,but i have never taken any should i take them if i need?and as well i have had some test done for blood sugar, urinalysis ,and cholesterol etc,but i don t no the results yet till i see the total cholesterol is 5.47 and sugar fasting 6.49,do you think that is high?
Asked On : Fri, 6 Jul 2012
Answers:  1 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
ok. latest studies have shown that isolated systolic hypertension in the elderly age group ie above 65 is physiologic ie normal n may not require treatment. though still ur diastole is a bit high so losartan is a good choice. betahistine is safe for vertigo ie 16 mg one prescribed to u. as for headache i hv my own patients experience that inactivity leads to constipation which leads to headaches. for cholestrol n blood sugar modify to a low fat diet n exercize n start of a statin 10 mg may be a good option. hope that works.
Answered: Thu, 22 May 2014
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor